Large deviations and adiabatic transitions for dynamical systems and Markov processes in fully coupled averaging

書誌事項

Large deviations and adiabatic transitions for dynamical systems and Markov processes in fully coupled averaging

Yuri Kifer

(Memoirs of the American Mathematical Society, no. 944)

American Mathematical Society, 2009

大学図書館所蔵 件 / 11

この図書・雑誌をさがす

注記

"Volume 201, number 944 (third of 5 numbers)."

Includes bibliographical references (p. 125-127) and index

関連文献: 1件中  1-1を表示

詳細情報

ページトップへ